# SDR CHQA20140125022

- Difficulty date: January 25, 2014
- Submitted: January 29, 2014
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 32,664 hours, 26,893 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 19,932 hours, 16,796 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: RPS1B
- Part serial: 16905
- Condition: Discharged
- Location: Cabin
- Part time: 26,749 hours, 22,555 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THAT DURING PREFLIGHT INSPECTION, THE EMERGENCY LIGHTS AT ROW 8 WERE FOUND TO BE INOPERATIVE. REPLACED THE NR 3 EMERGENCY LIGHT BATTERY.  OPERATIONS CHECKED WERE GOOD WITH NO FURTHER DEFECTS NOTED.
